Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CORRESPONDENCE
Year : 2015  |  Volume : 11  |  Issue : 4  |  Page : 1012-1014

A rare case of chemotherapy induced reversible cerebral vasoconstriction syndrome in a patient of acute lymphocytic leukemia


Department of Radiodiagnosis and Imaging, King Edward Memorial Hospital and Seth GS Medical College, Mumbai, Maharashtra, India

Correspondence Address:
Namita Kamath
12/501, Millennium Park, Hari Om Nagar, Mulund East, Mumbai - 400 081, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0973-1482.168993

Rights and Permissions

Neurotoxic reactions of chemotherapy occur frequently and are often dose limiting side effects of chemotherapy. It is important to differentiate these various nonneoplastic effects from metastases, or sometimes even from each other, since the therapeutic approach differs accordingly. To arrive at a definitive and comprehensive diagnosis, the radiologist should integrate imaging findings, clinical signs, and laboratory results together. Here we present a unique case of chemotherapy induced reversible cerebral vasoconstriction syndrome in a 13-year-old patient of acute lymphoblastic leukemia.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1645    
    Printed27    
    Emailed0    
    PDF Downloaded90    
    Comments [Add]    

Recommend this journal